| Model Number |
ALLURA XPER FD20 OR TABLE |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips service replaced the geo module, restoring the device functionality.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).
Event or Problem Description
It was reported to philips that 3d image transmission was slow; exposure handbrake needed on a allura xper fd20 or table.The clinical use of the system was in use.There was no reported patient or user harm.